Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/102863
Full metadata record
DC FieldValueLanguage
dc.contributor.authorGusev, S. V.en
dc.contributor.authorVernikov, B. M.en
dc.date.accessioned2021-08-31T15:05:44Z-
dc.date.available2021-08-31T15:05:44Z-
dc.date.issued2021-
dc.identifier.citationGusev S. V. Two weaker variants of congruence permutability for monoid varieties / S. V. Gusev, B. M. Vernikov. — DOI 10.1007/s00233-021-10196-9 // Semigroup Forum. — 2021. — Vol. 103. — Iss. 1. — P. 106-152.en
dc.identifier.issn371912-
dc.identifier.otherFinal2
dc.identifier.otherAll Open Access, Green3
dc.identifier.otherhttps://www.scopus.com/inward/record.uri?eid=2-s2.0-85107382619&doi=10.1007%2fs00233-021-10196-9&partnerID=40&md5=a139770711b81a9878bd0e80df74f593
dc.identifier.otherhttp://arxiv.org/pdf/2009.11494m
dc.identifier.urihttp://hdl.handle.net/10995/102863-
dc.description.abstractWe completely determine all varieties of monoids on whose free objects all fully invariant congruences or all fully invariant congruences contained in the least semilattice congruence permute. Along the way, we find several new monoid varieties with the distributive subvariety lattice (only a few examples of varieties with such a property are known so far). © 2021, The Author(s), under exclusive licence to Springer Science+Business Media, LLC, part of Springer Nature.en
dc.description.sponsorshipThe work was supported by the Ministry of Science and Higher Education of the Russian Federation (Project FEUZ-2020-0016).en
dc.format.mimetypeapplication/pdfen
dc.language.isoenen
dc.publisherSpringeren
dc.rightsinfo:eu-repo/semantics/openAccessen
dc.sourceSemigroup Forum2
dc.sourceSemigroup Forumen
dc.subjectFREE OBJECT OF A VARIETYen
dc.subjectFULLY INVARIANT CONGRUENCEen
dc.subjectMONOIDen
dc.subjectPERMUTATIVE CONGRUENCESen
dc.subjectVARIETYen
dc.titleTwo weaker variants of congruence permutability for monoid varietiesen
dc.typeArticleen
dc.typeinfo:eu-repo/semantics/articleen
dc.typeinfo:eu-repo/semantics/publishedVersionen
dc.identifier.doi10.1007/s00233-021-10196-9-
dc.identifier.scopus85107382619-
local.contributor.employeeGusev, S.V., Institute of Natural Sciences and Mathematics, Ural Federal University Lenina 51, Ekaterinburg, 620000, Russian Federation
local.contributor.employeeVernikov, B.M., Institute of Natural Sciences and Mathematics, Ural Federal University Lenina 51, Ekaterinburg, 620000, Russian Federation
local.description.firstpage106-
local.description.lastpage152-
local.issue1-
local.volume103-
local.contributor.departmentInstitute of Natural Sciences and Mathematics, Ural Federal University Lenina 51, Ekaterinburg, 620000, Russian Federation
local.identifier.pure22464632-
local.identifier.eid2-s2.0-85107382619-
local.fund.feuzFEUZ-2020-0016-
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-85107382619.pdf408,21 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.